Open Access
Translator Disclaimer
July 2004 Existence of Diffusion Orbits in a priori Unstable Hamiltonian Systems
Chong-Qing Cheng, Jun Yan
J. Differential Geom. 67(3): 457-517 (July 2004). DOI: 10.4310/jdg/1102091356

Abstract

Under open and dense conditions we show that Arnold diffusion orbits exist in a priori unstable and time-periodic Hamiltonian systems with two degrees of freedom.

Citation

Download Citation

Chong-Qing Cheng. Jun Yan. "Existence of Diffusion Orbits in a priori Unstable Hamiltonian Systems." J. Differential Geom. 67 (3) 457 - 517, July 2004. https://doi.org/10.4310/jdg/1102091356

Information

Published: July 2004
First available in Project Euclid: 3 December 2004

zbMATH: 1098.37055
MathSciNet: MR2153027
Digital Object Identifier: 10.4310/jdg/1102091356

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
61 PAGES


SHARE
Vol.67 • No. 3 • July 2004
Back to Top